I have a sensitive stomach already meaning I avoid acidic foods (coffee, tomatoes, spicy foods), but usually my symptoms are stomach pain when I have these types of foods. Since taking Strattera I have been having constant hunger pangs and my stomach always feels empty - it only dissipates for about 10-20 minutes after I've eat and then it comes back with full force. It's pretty unbearable, I've never had anything like it. Psychiatrist seems to think it the medication might be creating more acid in my stomach hence the feelings of hunger, but no idea if this will shift or not. Anybody had any similar symptoms or have any helpful advice? I need some hope as am feeling so awful. Am only on 20mg, 3 days in, as we were taking it slowly as to try to avoid side effects.
Does Strattera cause acidic stomach and hunger pangs?
Question posted by katejay on 22 Feb 2022
Last updated on 24 March 2022
I am trying to find more information, but I think it does. I've been taking Strattera for about 9 months and at first I had tons of nausea, dizziness. But now I don't really have many side effects other than horrible stomach acid. Like relentless. I've cut out so many things from my diet and it doesn't seem to have any effect.
- Strattera uses and safety info
- Strattera prescribing info & package insert (for Health Professionals)
- Side effects of Strattera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.